MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL BASEPLATE, SIZE 3

ONKOS SURGICAL ELEOS; TIBIAL BASEPLATE, SIZE 3
Model Number 25002203E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that could have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to an alleged infection.During the revision surgery, the following implants were revised: eleos distal femur axial pin, eleos distal femur, eleos tibial poly spacer, eleos segmental stem, and eleos tibial hinge component.Additional information was received that identified the following implants remain implanted from the patient's original eleos surgery: tibial baseplate, 2 tibial block augments, stem extension, and modular tibial base stem cap.Additional information regarding this event has not been provided.

Brand Name
ELEOS
Common Device Name
TIBIAL BASEPLATE, SIZE 3
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key12576715
Report Number3013450937-2021-00223
Device Sequence Number3920925
Product Code KRO
UDI-Device IdentifierB27825002203E0
UDI-Public+B27825002203E0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25002203E
Device Catalogue Number25002203E
Device Lot Number1826751
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date11/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25001212E, ELEOS TIBIAL POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N CS-17120-03M, ELEOS SEGMENTAL STEM; P/N KSC01500E, ELEOS MODULAR TIBIAL BASE STEM CAP; P/N KSC01530E, ELEOS CEMENTED STEM EXTENSION; P/N KTAGB305E, ELEOS TIBIAL BLOCK AUGMENT; P/N KTAGB305E, ELEOS TIBIAL BLOCK AUGMENT; P/N THSMWOS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR